Normal Gorenstein Surfaces with Ample Anti-canonical Divisor
HIDAKA, Fumio ; WATANABE, Kei-ichi
Tokyo J. of Math., Tome 04 (1981) no. 2, p. 319-330 / Harvested from Project Euclid
Publié le : 1981-12-15
Classification: 
@article{1270215157,
     author = {HIDAKA, Fumio and WATANABE, Kei-ichi},
     title = {Normal Gorenstein Surfaces with Ample Anti-canonical Divisor},
     journal = {Tokyo J. of Math.},
     volume = {04},
     number = {2},
     year = {1981},
     pages = { 319-330},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1270215157}
}
HIDAKA, Fumio; WATANABE, Kei-ichi. Normal Gorenstein Surfaces with Ample Anti-canonical Divisor. Tokyo J. of Math., Tome 04 (1981) no. 2, pp.  319-330. http://gdmltest.u-ga.fr/item/1270215157/